# SDR CA150729007

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 43,012 hours
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH THE CREW SELECTED FLAPS 1 POSITION. THE L/E FLAPS LOWERED TO THE EXTEND POSITION, BUT THE TRAILING FLAPS DIDN`T MOVE. THE FLAPS WERE CYCLED SEVERAL TIMES WITH NO MOVEMENT. THE CREW THEN SELECTED ALTERNATE EXTENSION OF THE FLAPS WITH THE SAME RESULT.  MAINTENANCE PERFORMED T/E FLAP SYS COMPLETE LUBRICATION CARRIED OUT IAW AMM 12-22-51.  DETAILED VISUAL INSPECTION OF T/E FLAPS CARRIED OUT.  CHECKED NORMAL T/E FLAP OPERATING TIME AND T/E ALTERNATE DRIVE OPERATION IAW AMM 27-51-01.  TESTED SERVICEABLE. REPLACED FLAP POSITION INDICATOR IAW 27-58-41. TESTED SERVICEABLE. TEST FLIGHT CARRIED OUT SATISFACTORY.
